# SDR ASAA2019011227751

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 43,568 hours, 12,965 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO UNABLE TO TRANSMIT OR RECEIVE. GROUNDED - YES. PERFORMED FIM 23-11 TASK 806 FOR HF NR 1 RADIO NO DEFECTS NOTED.
